American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11D85) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Lajos Hajdu and Volker Ziegler. Distinct unit generated totally complex quartic fields. Math. Comp. 83 (2014) 1495-1512.
Abstract, references, and article information   
View Article: PDF

[2] Tianxin Cai and Deyi Chen. A new variant of the Hilbert-Waring problem. Math. Comp. 82 (2013) 2333-2341.
Abstract, references, and article information   
View Article: PDF

[3] Ben Kane and Zhi-Wei Sun. On almost universal mixed sums of squares and triangular numbers. Trans. Amer. Math. Soc. 362 (2010) 6425-6455. MR 2678981.
Abstract, references, and article information   
View Article: PDF

[4] Svein Mossige. The Postage Stamp Problem: An algorithm to determine the $h$-range on the $h$-range formula on the extremal basis problem for $k=4$. Math. Comp. 69 (2000) 325-337. MR 1680907.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Alain Togbé. On the solutions of a family of quartic Thue equations. Math. Comp. 69 (2000) 839-849. MR 1648411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Charles E. Chace. Writing integers as sums of products . Trans. Amer. Math. Soc. 345 (1994) 367-379. MR 1257641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Kenneth Hardy, Pierre Kaplan and Kenneth S. Williams. The representation of a pair of integers by a pair of positive-definite binary quadratic forms . Proc. Amer. Math. Soc. 105 (1989) 847-855. MR 960644.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] P. D. T. A. Elliott. Persistence of form and the value group of reducible cubics . Trans. Amer. Math. Soc. 299 (1987) 133-143. MR 869403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] R. D. James. A problem in additive number theory . Trans. Amer. Math. Soc. 43 (1938) 296-302. MR 1501944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] G. H. Hardy. Errata: ``On the representation of a number as the sum of any number of squares, and in particular of five'' [Trans.\ Amer.\ Math.\ Soc. {\bf 21} (1920), no. 3, 255--284; 1501144] . Trans. Amer. Math. Soc. 29 (1927) 845-847. MR 1500501.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] E. T. Bell. On restricted systems of higher indeterminate equations . Trans. Amer. Math. Soc. 22 (1921) 483-488. MR 1501181.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] G. H. Hardy. On the representation of a number as the sum of any number of squares, and in particular of five . Trans. Amer. Math. Soc. 21 (1920) 255-284. MR 1501144.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1